Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2019 | Journal Article | IST-REx-ID: 175   OA
Browning TD, Loughran D. Sieving rational points on varieties. Transactions of the American Mathematical Society. 2019;371(8):5757-5785.
View | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6310   OA
Browning TD, Hu LQ. Counting rational points on biquadratic hypersurfaces. Advances in Mathematics. 2019;349:920-940. doi:10.1016/j.aim.2019.04.031
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6620   OA
De La Bretèche R, Destagnol KN, Liu J, Wu J, Zhao Y. On a certain non-split cubic surface. Science China Mathematics. 2019. doi:10.1007/s11425-018-9543-8
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6835   OA
Destagnol KN, Sofos E. Rational points and prime values of polynomials in moderately many variables. Bulletin des Sciences Mathematiques. 2019;156:102794. doi:10.1016/j.bulsci.2019.102794
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed